Top answers from doctors based on your search:
Disclaimer

Paracetamol overdose

A 44-year-old member asked:
Dr. Ahmad M Hadied
49 years experience Orthopedic Surgery
Let me explain: It is important to remember that, when used at therapeutic levels, paracetamol is usually safe and effective. However taking 4 g per day (or slightly ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 24-year-old member asked:
Dr. Jonathan Leibowitz
28 years experience Internal Medicine
Death: Paracetemol is in essence a form of tylenol (acetaminophen) sold outside the us. Overdose leads to rapid liver failure and death. I dont suggest do ... Read More
8
8 thanks
Dr. Masoud Sadighpour
38 years experience Internal Medicine
Paracetamol: Is known as tylenol or acetaminophen. The overdose can cause liver damage.
2
2 thanks
A 47-year-old member asked:
Dr. Heidi Fowler
25 years experience Psychiatry
Acetominophen OD: Overdose symptoms can include: nausea, vomiting, sweating, coma, metabolic acidosis, right upper abdominal pain, liver failure, kidney failure, diffic ... Read More
A 32-year-old member asked:
Dr. Heidi Fowler
25 years experience Psychiatry
For OD call 911 NOW: If you are having thoughts of killing yourself, be seen at nearest ER now. Have a friend or relative drive you or call 911 for emergency services for ... Read More
A 32-year-old member asked:
Dr. Michael Sparacino
37 years experience Family Medicine
See your doctor: You have symptoms which could be serious and should see your physician. He/she will listen to you, do a physical examinarion, run some tests, and let ... Read More
A 37-year-old member asked:
Dr. William Carlos
20 years experience Critical Care
No: If you are truly concerned about a paracetamol overdose you should go and get your levels checked to determine if you are in need of IV acetylcysteine ... Read More
1
1 thank
A 38-year-old member asked:
Dr. Gurmukh Singh
49 years experience Pathology
Yes, but not an : Issue for self treatment. N-acetylcysteine is a recognized and appropriate treatment for paracetamol overdose, however, a drug overdose is not an issu ... Read More
A 34-year-old member asked:
Dr. Charles Rocamboli
18 years experience Family Medicine
Yes: Yes. That's the proper treatment, but if it is a real overdose you need to have your levels checked and be monitored. I have seen several cases of liv ... Read More
A 23-year-old female asked:
Dr. Charles Cattano
39 years experience Gastroenterology
Ask for MELD score: Knowing your meld score may address your concern as to how badly damaged your liver may be and how urgently you need further intervention (e.g. Expect ... Read More
A 35-year-old member asked:
Dr. Ali Seifi
Dr. Ali Seifi answered
25 years experience Critical Care
Tylenol (acetaminophen) overdose: Treatment is n -acetylcysteine (nac). Treat patients with evidence of hepatic failure, metabolic acidosis, coagulopathy, and/or encephalopathy in an i ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month